# SDR SWAA2016092908283

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 63,275 hours, 37,716 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142005920
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.   REPAIRED THE WIRE IAW WDM.
